Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jonfla

about to start 5th month

Recommended Posts

I am in my last week of my 4th month on Claravis/Sortet, and although I saw improvement the first few months, I still breakout, and I think my skin looks worse now than last month. I still have 2 cysts (one on each cheek), and I'm about to start my 5th and final month. My dermatologist said last month that my dosage will stay at 60mg next month, so I don't know if I should ask her to increase my dosage. Has anybody else experienced breakouts this late in the cycle?

My cycle:

1st month: 20mg Claravis

2nd month: 30mg Sortet

3rd month: 40mg Claravis

4th month: 60mg Sortet

5th month: 60mg Sortet

Share this post


Link to post
Share on other sites

I was originally on a 5 month course, but my face was still breaking out after 80 mgs a day. So I got bumped back down to 60 mg and am in my 6th month ... and today i felt a new pimple coming up on my chin and i got a new one on monday too.

Share this post


Link to post
Share on other sites

jonfla, many members have seen more improvement after the course. Hopefully this will be the case for you, too.

Share this post


Link to post
Share on other sites

Hey i can completely level with you and what you're going through!! I'm into my 6th month and i'm still having annoying breakouts. Many people have said that for some people, accutane doesn't take it's full effect until AFTER your treatment. So this might be the case for you! Don't lose hope! I know it's hard!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×